# SDR SWAA2012120710326

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 88,470 hours, 54,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY EXIT LIGHT COVER BROKEN.  RE-INSTALLED ROW 12 EMERGECNY EXIT LIGHT LENS COVER PER AMM.  FUNCTIONAL CHECKS GOOD PER AMM.
